# SDR DALA14034653230

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SPLICE S41L BETWEEN FRAMES 30 - 31 IN FWD CARGO BAY.   REPLACED  SPLICE IAW SRM 51-72-11  AND DWG D53231626.
